Hi all. After having a few good weeks I have been horrible again over the last 5 days. I caved and took 5mg of diazapam mostly to see if it would work as I still think I have a medical problem and I must say it made me feel much better however it also makes me sleepy which is not good when I have 2 small kids to take care of. Are there other medications that don't make you sleepy? Although I really don't want to go down the medication route I'm terrified of withdrawal symptoms I dont think id survive it. Any thoughts?

8 Replies

  • I use to take 2mg of diazepam when my anxiety was really bad and like u it made me sleepy and like I was just floating through the day which at the time was welcomed I now take rescue remedy and I have to say the person who made that is a genius

  • Ive tried rescue remedy but I find I have to take it constantly through out the day to have relief but it does help some what

  • Do you know why you are anxious , I am trying to use breathing ...sounds crazy but if I try and notice my breathing throughout the day I always breath so shallow so then I try and gradually increase the deepness of my breath into my lungs , slowly in and out increasing the time slowly ....shallow breathing stops oxygen getting in our bloodstream and brain effectively and can increase anxiety ...have you tried just have a tablet , you can get a lower dose ...2 mg ...I half that sometimes that way not so sleepy .....you are a mum so you will always be on alert for your kids even when asleep in my opinion ...hope today is a better day x

  • Breathing helps but I find I am just so impatient with these feeling I just can't take it anymore after all these months, you are right though I should practice my breathing daily I keep saying it but I also have to start some form of regular meditation. I'm just so fed up I want to feel normal and enjoy my kids :(

  • Hi it's horrible feeling so low hating the thought of tomorrow your not alone talking is a great way to feel a bit better am the same a just wish it would go away from my head so a can love life again and enjoy things other people do

  • Think all calming meds cause some drowsiness, try a lower dose at regular intervals. Could always break the tablet in half or even quarters to see what suits you

  • Hi there diazepam is ok for a couple of weeks to relieve worry but please don't use more than three weeks . From personal point a started on 2mg then 5mg and two months down the road a was buying 10 s was addicted for about 6 years been off them now for a year and still struggling the withdraws are so so bad never thought coming off them was going to be so bad it was hell so please watch what your doing take care

  • How frustrating that the medication that can make you feel better has so many downsides that we are mostly worse off taking them :(

    I am glad you have managed to get off them and I hope you make a full recovery :)

You may also like...